# SDR CALA2020112501303

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 57,239 hours, 18,908 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Part number: 0YX1500A02G03REV
- Part serial: 0014
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO LOCK FLIGHT  DECK DOOR. REPLACED DOOR SWITCH CONTROL PANEL, REF AMM 52-52-01-000-801C9.  OPERATIONS CHECKED GOOD, REF AMM 52-52-01-700-801C3.  TRACKING TAG NR 113608 8.  S/N OFF 0014 S/N ON 0048.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1136088 SN OFF 0014 PANEL, CONTROL, OFF 19-5251-9-0002 0014 ON 19-5251-9-0002 0048.
